Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Gabapentin And Feeling On Edge?

Gabapentin And Feeling On Edge?

Started Gabapentin last Saturday, has anyone else experienced mega mood swings? I feel very agitated, things that would normally not make me nuts....are frustrating me beyond all reason!

A MyLupusTeam Member said:

I wasn't able to go on Lyrica or Cymbalta because of the other meds I'm on -- especially my blood pressure med, so they put me on Gabapentin. I'm also on Meloxicam for pain. I haven't had any problems with pain or other symptoms since a year ago, when they put me on both. The only time the pain does act up, is when the weather is bad, so I just rest awhile, and the pain goes away.

posted over 5 years ago
A MyLupusTeam Member said:

I take been on Gabapentin, for a while and yes, I have gone through the same symptoms. We take our medication for one thing and end up with more problems. Sending you gentle hugs and blessings.

posted almost 6 years ago
A MyLupusTeam Member said:

I have been on Gabapentin for many years...started in 300 mg twice a day...currently take 600 mg three times a day...never really noticed any side effects, but definitely helps lessen my pain

posted almost 6 years ago
A MyLupusTeam Member said:

I've been on it for 2 years now. When I began taking it I went through some very intense mood swings. After about a month they went away. I would have my doctor lower the dosage and gradually increase it if needed.

posted almost 6 years ago
A MyLupusTeam Member said:

My sister in law is now in a mental hospital after taking that.i would get off it as soon as possible.God bless

posted almost 6 years ago
Already a Member? Log in